advertisement
Question
Posted by: ADHDude | 2010-03-12

RE:I want to Report The Following Warning

I am being treated by six pschiatrists who say I cant delevol adverse reactions after long time use of Ritalin. they are all lying.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Usefl response from "woman". If you're being treated currently by 6 psychiatrists simultaneously, this may be a new record ! Seriously, some side-effects ( with any drug ) are typica of the early stages of using it, and some occur later on. Just as one may develop an allergy to something you have been exposed to for many years, late reactions are surely possible.
What can be useful is to contact the manufacturer and ask if they have received other reports of similar experiences

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Me& AdultADHD | 2010-03-15

ADHDude, it''s always darkest just before sunrise... Relax, get on Concerta and you will be a different person! I once was where you are now and can say that mental health professionals DO know what they are doing. Just take your pills at the exact same time everyday and you WILL get your head sorted. Since I have been on Concerta I only go for a check-up every now and then and I still fly level. This phase you are going through will soon be over, just don''t do anything impulsive you will live to regret!

Reply to Me&amp AdultADHD
Posted by: ADHDude | 2010-03-12

Thanks for nothing. All the doctors and you people are liars

Reply to ADHDude
Posted by: Woman | 2010-03-12

I have heard of a few people even developing psychosis from these drugs. Remember that they schedule 7 medications and yes, they are dangerous! Many people have adverse reactions.

Speak to your doctor about concerta. It''s the most stable ADHD drug available. Straterra is apparently terrible. Are you with and ADHD specialist psychiatrist? It might be worth your while to find one who really knows about adult ADHD. They are scarce (and expensive) but well worth the trouble)

Reply to Woman
Posted by: cybershrink | 2010-03-12

Usefl response from "woman". If you're being treated currently by 6 psychiatrists simultaneously, this may be a new record ! Seriously, some side-effects ( with any drug ) are typica of the early stages of using it, and some occur later on. Just as one may develop an allergy to something you have been exposed to for many years, late reactions are surely possible.
What can be useful is to contact the manufacturer and ask if they have received other reports of similar experiences

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement